# SDR YENA201704250310

- Difficulty date: April 25, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 60,040 hours, 22,382 cycles
- Engine: Iae V2527A5
- Engine time: 19,817 hours, 5,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8069
- Condition: Odor
- Location: Ozone
- Part time: 58,110 hours, 20,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURBINE OIL / DIRTY SOCK ODOR DURING CLIMB 7-12000 FT.  INCREASED WHEN ENTERING THIN CLOUD LAYER.  DURATION 3-4 MINUTES.  FA REPORTED SLIGHTLY STRONGER IN FRONT.  HI / LO FLOW NO CHANGE.  DFDR EVENT BUTTON PUSHED.  NR 1 ENGINE AND LT & RT OZONE FILTERS  REPLACED.  NO DEFECTS NOTED AT THIS TIME AND AIR QUALITY SATIFACTORY.
